# SDR MALA954718

- Difficulty date: November 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N445MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC687
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake System
- Condition: Req'D Service
- Location: Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT NR 3141 - DURING TAXI AT DTW, THE CREW HAD TO PUMP THE BRAKE PEDALS TO GET ANY BRAKE EFFECTIVENESS.  MAINTENANCE PERSONNEL BLED THE BRAKES AND SERVICED THE BRAKE RESERVOIR.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
